Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The universal compact subunithetic semigroup


Author: John A. Hildebrant
Journal: Proc. Amer. Math. Soc. 23 (1969), 220-224
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1969-0252548-3
MathSciNet review: 0252548
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Berglund and K. H. Hofmann, Compact semitopological semigroups and weakly almost periodic functions, Lecture Notes, Springer-Verlag, New York, 1967. MR 0223483 (36:6531)
  • [2] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Academic Press, New York, 1963.
  • [3] J. A. Hildebrant, On compact unithetic semigroups, Pacific J. Math., 2 (1967), 265-273. MR 0212117 (35:2992)
  • [4] -, On compact divisible abelian semigroups, Proc. Amer. Math. Soc., 19 (1968), 405-410. MR 0222206 (36:5258)
  • [5] K. H. Hofmann, Topologische Halbgruppen mit dichter submonoger Unterhalbgruppe, Math Z., 74 (1960), 232-276. MR 0121431 (22:12169)
  • [6] K. H. Hofmann and P. S. Mostert, Elements of compact semigroups, Merill, Columbus, Ohio, 1966. MR 0209387 (35:285)
  • [7] Anne Lester (Hudson), Some semigroups on the two-cell, Proc. Amer. Math. Soc. 10 (1959), 648-655. MR 0106968 (21:5698)
  • [8] B. Mitchell, Theory of categories, Academic Press, New York, 1965. MR 0202787 (34:2647)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0252548-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society